Alert archive / Wisconsin / Small Craft Advisories in 2015
Small Craft Advisory 76, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Sep 13, 2015, 3:31 PM CDT. It took effect at Sep 14, 2015, 10:00 AM CDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Sep 13, 2015, 3:31 PM CDT (20:31 UTC)
- In effect from
- Sep 14, 2015, 10:00 AM CDT
- Expired
- Sep 14, 2015, 9:00 PM CDT
- In force
- 11 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
960 WHUS73 KMKX 132031 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 331 PM CDT SUN SEP 13 2015 ...GUSTY SOUTH WINDS AND INCREASING WAVES MONDAY... .A TIGHT PRESSURE GRADIENT WILL DEVELOP MONDAY MORNING AND LINGER THROUGH AT LEAST THURSDAY. GUSTY SOUTH WINDS ARE EXPECTED TO DEVELOP AND LINGER THROUGH MONDAY. THESE WINDS SHOULD GENERATE INCREASING WAVES. THE WINDS AND WAVES SHOULD SUBSIDE SOMEWHAT BY EARLY MONDAY EVENING. MORE SMALL CRAFT ADVISORIES MAY BE NEEDED AT TIMES TUESDAY INTO THURSDAY. LMZ643>646-140445- /O.NEW.KMKX.SC.Y.0076.150914T1500Z-150915T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 331 PM CDT SUN SEP 13 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM CDT MONDAY. * WINDS: SOUTH INCREASING TO 15 TO 25 KNOTS MONDAY...LINGERING INTO EARLY MONDAY EVENING BEFORE WEAKENING SOMEWHAT. * WAVES: BUILDING TO 3 TO 4 FEET MONDAY...WITH 3 TO 6 FOOT WAVES POSSIBLE NORTH OF PORT WASHINGTON. WAVES SUBSIDING TO 2 TO 4 FEET BY EARLY MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
5 follow-up statements
324 WHUS73 KMKX 140232 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 932 PM CDT SUN SEP 13 2015 ...GUSTY SOUTH WINDS AND INCREASING WAVES MONDAY... .A TIGHT PRESSURE GRADIENT WILL DEVELOP MONDAY MORNING AND LINGER THROUGH AT LEAST THURSDAY. GUSTY SOUTH WINDS ARE EXPECTED TO DEVELOP AND LINGER THROUGH MONDAY. THESE WINDS SHOULD GENERATE INCREASING WAVES. THE WINDS AND WAVES SHOULD SUBSIDE SOMEWHAT BY EARLY MONDAY EVENING. MORE SMALL CRAFT ADVISORIES MAY BE NEEDED AT TIMES TUESDAY INTO THURSDAY. LMZ643>646-141045- /O.CON.KMKX.SC.Y.0076.150914T1500Z-150915T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 932 PM CDT SUN SEP 13 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT MONDAY... * WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS MID-MORNING MONDAY ...TURNING SOUTH MONDAY AFTERNOON THEN LOWERING TO 10 TO 20 KNOTS MONDAY EVENING. * WAVES: BUILDING TO 3 TO 4 FEET MONDAY...WITH 3 TO 6 FOOT WAVES POSSIBLE NORTH OF PORT WASHINGTON. WAVES SUBSIDING TO 2 TO 4 FEET BY EARLY MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
144 WHUS73 KMKX 140824 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 324 AM CDT MON SEP 14 2015 ...GUSTY SOUTH WINDS AND INCREASING WAVES TODAY... .A TIGHT PRESSURE GRADIENT WILL DEVELOP THIS MORNING AND LINGER THROUGH AT LEAST THURSDAY. GUSTY SOUTH WINDS SHOULD GENERATE INCREASING WAVES. THE WINDS AND WAVES SHOULD SUBSIDE SOMEWHAT BY EARLY MONDAY EVENING. MORE SMALL CRAFT ADVISORIES MAY BE NEEDED AT TIMES TUESDAY INTO THURSDAY. LMZ643-141630- /O.EXT.KMKX.SC.Y.0076.150914T1500Z-150915T0200Z/ SHEBOYGAN TO PORT WASHINGTON WI- 324 AM CDT MON SEP 14 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT THIS EVENING. * WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS MID-MORNING TURNING SOUTH THIS AFTERNOON...THEN LOWERING TO 15 TO 20 KNOTS THIS EVENING. * WAVES: BUILDING TO 3 TO 6 FEET. WAVES SUBSIDING TO 3 TO 4 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-141630- /O.CON.KMKX.SC.Y.0076.150914T1500Z-150915T0000Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 324 AM CDT MON SEP 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS MID-MORNING TURNING SOUTH THIS AFTERNOON...THEN LOWERING TO 15 TO 20 KNOTS EARLY THIS EVENING. * WAVES: BUILDING TO 3 TO 5 FEET. WAVES SUBSIDING TO 2 TO 4 FEET EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
982 WHUS73 KMKX 141435 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 935 AM CDT MON SEP 14 2015 ...GUSTY SOUTH WINDS AND INCREASING WAVES TODAY... .A TIGHTENING PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER THE EASTERN GREAT LAKES AND DEVELOPING LOW PRESSURE IN THE HIGH PLAINS WILL RESULT IN GUSTY SOUTH TO SOUTHWEST WINDS DEVELOPING LATE THIS MORNING AND EARLY AFTERNOON. GUSTS UP TO 25 KNOTS ARE EXPECTED. THESE WINDS WILL CAUSE WAVE HEIGHTS TO INCREASE TO 3 TO 5 FEET THIS AFTERNOON. THE WINDS AND WAVES WILL SUBSIDE EARLY THIS EVENING. THIS TIGHT PRESSURE GRADIENT WILL LINGER OVER LAKE MICHIGAN THROUGH THURSDAY SO ADDITIONAL SMALL CRAFT ADVISORIES MAY BE NEEDED EACH DAY. LMZ643-142245- /O.CON.KMKX.SC.Y.0076.150914T1500Z-150915T0200Z/ SHEBOYGAN TO PORT WASHINGTON WI- 935 AM CDT MON SEP 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WINDS: SOUTH TO SOUTHWEST 10 TO 20 KNOTS INCREASING TO 15 TO 25 KNOTS LATE THIS MORNING...CONTINUING THIS AFTERNOON. * WAVES: BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-142245- /O.CON.KMKX.SC.Y.0076.150914T1500Z-150915T0000Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 935 AM CDT MON SEP 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: SOUTH TO SOUTHWEST 10 TO 20 KNOTS INCREASING TO 15 TO 25 KNOTS LATE THIS MORNING...CONTINUING THIS AFTERNOON. * WAVES: BUILDING TO 3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
966 WHUS73 KMKX 142012 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 312 PM CDT MON SEP 14 2015 ...GUSTY SOUTH WINDS AND HIGH WAVES INTO THIS EVENING... .A TIGHT PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER THE EASTERN GREAT LAKES...AND DEVELOPING LOW PRESSURE IN THE HIGH PLAINS...WILL CONTINUE TO RESULT IN GUSTY SOUTH WINDS INTO THIS EVENING. GUSTS UP TO 25 KNOTS ARE EXPECTED. THESE WINDS WILL CAUSE WAVE HEIGHTS OF 3 TO 6 FEET...HIGHEST NORTH OF PORT WASHINGTON. THE WINDS AND WAVES WILL SUBSIDE THIS EVENING. THIS TIGHT PRESSURE GRADIENT WILL LINGER OVER LAKE MICHIGAN THROUGH THURSDAY...SO ADDITIONAL SMALL CRAFT ADVISORIES MAY BE NEEDED EACH DAY. LMZ643-150200- /O.CON.KMKX.SC.Y.0076.000000T0000Z-150915T0200Z/ SHEBOYGAN TO PORT WASHINGTON WI- 312 PM CDT MON SEP 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WINDS: SOUTH 15 TO 25 KNOTS INTO EARLY THIS EVENING...THEN DECREASING TO 10 TO 15 KNOTS. * WAVES: 3 TO 6 FEET INTO THIS EVENING...THEN SUBSIDING TO 3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-150000- /O.CON.KMKX.SC.Y.0076.000000T0000Z-150915T0000Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 312 PM CDT MON SEP 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: SOUTH 15 TO 25 KNOTS INTO EARLY THIS EVENING...THEN DECREASING TO 10 TO 15 KNOTS. * WAVES: 3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
531 WHUS73 KMKX 150210 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 910 PM CDT MON SEP 14 2015 ...GUSTY SOUTHERLY WINDS TUESDAY AFTERNOON AND EVENING... .HIGH PRESSURE OVER THE EASTERN GREAT LAKES AND LOW PRESSURE OVER THE CENTRAL PLAINS WILL BRING A TIGHT PRESSURE GRADIENT TO THE AREA RESULTING IN GUSTY SOUTHERLY WINDS AND BUILDING WAVES TUESDAY AFTERNOON AND EVENING. THESE GUSTY CONDITIONS WILL LIKELY BE REPEATED ON WEDNESDAY. LMZ643-151015- /O.EXP.KMKX.SC.Y.0076.000000T0000Z-150915T0200Z/ /O.NEW.KMKX.SC.Y.0077.150915T1800Z-150916T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- 910 PM CDT MON SEP 14 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 1 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TUESDAY TO 1 AM CDT WEDNESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: SOUTH 15 TO 25 KNOTS TUESDAY AFTERNOON AND EVENING...THEN DECREASING TO 10 TO 15 KNOTS. * WAVES: BUILDING TO 3 TO 5 FEET BY TUESDAY AFTERNOON...THEN SUBSIDING TO 3 TO 4 FEET AFTER MIDNIGHT TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-151015- /O.NEW.KMKX.SC.Y.0077.150915T1800Z-150916T0600Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 910 PM CDT MON SEP 14 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 1 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TUESDAY TO 1 AM CDT WEDNESDAY. * WINDS: SOUTH 15 TO 25 KNOTS TUESDAY AFTERNOON AND EVENING...THEN DECREASING TO 10 TO 15 KNOTS. * WAVES: BUILDING TO 3 TO 5 FEET BY TUESDAY AFTERNOON...THEN SUBSIDING TO 3 TO 4 FEET AFTER MIDNIGHT TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DAVIS WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 13, 2:45 PM CDT, 46 minutes earlier.
Area forecast discussion, Sep 13, 2:45 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
245 PM CDT SUN SEP 13 2015
.TONIGHT AND MONDAY...FORECAST CONFIDENCE IS HIGH.
MODELS CONTINUE TO BE IN GOOD AGREEMENT WITH FEATURES DURING THIS
PERIOD. WARM AIR ADVECTION CONTINUES...AS SOUTH WINDS GRADUALLY
INCREASE LATER TONIGHT INTO MONDAY ACROSS THE AREA. THIS WILL
CONTINUE TO RESULT IN GRADUAL WARMING OF TEMPERATURES. LOWS TONIGHT
SHOULD BE IN THE LOWER TO MID 50S...WITH WINDS STAYING HIGHER THAN
LAST NIGHT. HIGHS MONDAY SHOULD REACH THE UPPER 70S...WITH SOME
AREAS CRACKING 80. MAY SEE ONSHORE WINDS NORTH OF MILWAUKEE IN THE
AFTERNOON.
.MONDAY NIGHT THROUGH WEDNESDAY NIGHT - CONFIDENCE...MEDIUM
VERY WARM AND OVERALL QUIET REGIME THIS PERIOD. SOUTHWEST LOW
LEVEL WINDS WILL HELP TO PUMP IN UNSEASONABLE WARMTH. MODELS
HINTING AT VRY SPOTTY WAA RELATED PRECIP MON NGT/TUE. THERE ARE
SOME OCCASIONAL VORT MAXES IN THE SOUTHWEST MID LEVEL FLOW AHEAD
OF THE PLAINS TROUGH BUT PREFER GOING WITH QUIETER POPS AT THIS
TIME. BUFKIT SOUNDINGS DO SHOW SOME ELEVATED CAPE ROOTED AROUND
800 MILLIBAR THOUGH COLUMN IS RATHER DRY. WILL KEEP POPS AOB 14
FOR NOW. 925 TEMPS WILL BE IN THE LOW 20S CELSIUS TUESDAY AND
MAYBE A SMIDGE WARMER ON WEDNESDAY. WITH FAIRLY TIGHT PRESSURE
GRADIENT AND THE BREEZY CONDITIONS EXPECTING ONLY LIMITED COOLING
CLOSE TO THE LAKE.
.THURSDAY AND FRIDAY - CONFIDENCE...LOW
MID LEVEL SHORTWAVE AND SURFACE COLD FRONT ARE PROGGD TO AFFECT
THE UPPER MIDWEST THIS PERIOD. THERE ARE SOME TIMING DIFFERENCES
WITH THE FEATURES. HOWEVER 12Z ECMWF SEEMS TO HAVE SPED UP A
BIT...CONVERGING MORE TOWARDS THE FASTER GFS. THE GFS AND ECMWF
BOTH KEY ON FROPA FOR LATER THU AND MOST LIKELY THU NGT FOR
PRECIP. THE GFS THEN CLEARS THINGS OUT PRETTY QUICK FRIDAY BUT THE
ECMWF SHOWS A SECONDARY LOW MOVING NORTHEAST ALONG THE FRONT WHICH
BRINGS A SECOND SLUG OF PRECIP FOR FRIDAY/FRIDAY NIGHT. SO WILL
RIDE WITH THE SUPERBLEND POPS GIVEN THE MODEL VARIABILITY.
.SATURDAY AND SUNDAY - CONFIDENCE...MEDIUM
DECENT CONSENSUS FOR HIGH PRESSURE TO BE SETTLED IN ACROSS THE
AREA. A COOLER REGIME WILL ALSO BE IN PLACE IN THE WAKE OF THE
DEPARTED COLD FRONT SO TEMPS WILL BE TRENDING BACK TOWARDS NORMAL
VALUES.
&&
.AVIATION/00Z TAFS/...VFR CONDITIONS ARE EXPECTED TONIGHT AND
MONDAY ACROSS TAF SITES. WEST WINDS WILL BECOME SOUTHWEST BY
LATER THIS AFTERNOON. LAKE BREEZE MAY FORM LATE IN THE
AFTERNOON...BUT SHOULD REMAIN EAST OF MILWAUKEE AND KENOSHA.
MAY SEE LOW LEVEL WIND SHEAR CONDITIONS DEVELOP BETWEEN 03Z AND 14Z
MONDAY...WITH SOUTHWEST WINDS BETWEEN 30 AND 35 KNOTS AT 2000 FEET
ABOVE GROUND LEVEL. SURFACE WINDS SHOULD BE AROUND 5 KNOTS. IT
APPEARS TO BE A BORDERLINE SITUATION. FOR NOW...WILL LEAVE OUT
OF TAFS.
SOUTH TO SOUTHWEST WINDS TONIGHT WILL BECOME GUSTY BY MONDAY
MORNING...AND REMAIN SO FOR THE NEXT SEVERAL DAYS AFTER. GUSTS TO
25 KNOTS ARE POSSIBLE AT TIMES IN THE LATE MORNING AND AFTERNOON.
&&
.MARINE...A TIGHT PRESSURE GRADIENT IS EXPECTED TO DEVELOP MONDAY
AND LINGER INTO AT LEAST THURSDAY...AS A PUSH OF WARMER AIR MOVES
INTO THE REGION. GUSTY SOUTH TO SOUTHWEST WINDS ARE EXPECTED AT
TIMES DURING THIS PERIOD...PERHAPS GENERATING HIGH WAVES. WILL GO
WITH A SMALL CRAFT ADVISORY FROM 15Z MONDAY TO 00Z TUESDAY. MORE
SMALL CRAFT ADVISORIES MAY BE NEEDED AT TIMES TUESDAY INTO
THURSDAY.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 10 AM TO 7 PM CDT MONDAY FOR
LMZ643>646.
&&
TONIGHT/MONDAY AND AVIATION/MARINE...WOOD
MONDAY NIGHT THROUGH SUNDAY...COLLARHazardous weather outlook, Sep 13, 3:25 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 325 PM CDT SUN SEP 13 2015 WIZ046-047-051-052-056>060-062>072-142030- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 325 PM CDT SUN SEP 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY LOW PRESSURE WILL BRING THUNDERSTORM CHANCES TO THE AREA FROM LATE WEDNESDAY NIGHT THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. LMZ643>646-142030- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 325 PM CDT SUN SEP 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY A SMALL CRAFT ADVISORY IS IN EFFECT FROM MID MORNING MONDAY INTO EARLY MONDAY EVENING FOR GUSTY SOUTH WINDS. LOW PRESSURE WILL BRING THUNDERSTORM CHANCES TO THE AREA FROM LATER WEDNESDAY NIGHT THROUGH FRIDAY. COLLAR WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.